# SDR DALA2019042972678

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 80,136 hours, 35,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Frame 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PRESSURE FLOOR PANEL FASTENER HOLES, RH FR35 TO FR36, CRACK FOUND AT HOLE A. REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171 -04B PRIOR TO FURTHER FLIGHT. AA 5311-01171. SB A320-53-1264. AD-2018-06-04
